# SDR FDEA201609103184

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 31,195 hours, 16,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381315520000
- Condition: Corroded
- Location: Frame 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FRAME 50 LBL 60.  BLENDED AREA IAW SRM 51-73-10. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR.
